# SDR FDEA201212304402

- Difficulty date: December 30, 2012
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 55,725 hours, 32,266 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110178
- Condition: Corroded
- Location: Bs 1180 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 28R AT BS 1180.   CUT OUT DAMAGED SECT OF STRINGER BS 1180-1194, FABIRCATED, AND INSTALLED REPAIR PARTS IAW SRM 53-00-03 R2.
